# SDR HALA20230918200

- Difficulty date: September 15, 2023
- Submitted: September 18, 2023
- Operation: Air carrier
- Aircraft: N373HA
- Make and model: Airbus A330-243
- Aircraft serial: 1503
- Aircraft time: 37,921 hours, 6,066 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 36,646 hours, 5,847 cycles
- System (JASC): 2612 · Fire Detection
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - ENG 2 LOOP A  FAULT LIGHT CAME ON DURING CLIMB OUT. GROUND REMOVED AND REPLACED #2 FDU TEST OK PER: AMM26-12-34.
